# SDR RJEF20230805001

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N769AV
- Make and model: Airbus A320*
- Aircraft serial: 8170
- Aircraft time: 14,885 hours, 4,687 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2902083900000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD RSVR LOW LEVEL DURING FLIGHT.   FOLLOWING TSM 29-13-00-810-801-A REV 65 PERFORMED CHECK OF EXTERNAL LEAKS OF COMPONENTS IAW AMM TASK 29-00-00-790-001-A REV65 WAS FOUND PIPE WITH CRACK AT UNION FILTER (3460MK2) PYLON RH ENGINE. WAS REPLACED PIPE IAW AMM TASK 29-13-00-400-813-A REV 65. TORQUE APLIED UNION (3):800LBF.IN, UNION PIPE(2):800LBF.IN, UNION PIPE(2) 800LBF.IN, UNION PIPE(1) 800LBF.IN. PERFORMED OPERATIONAL TEST AND LEAK CHECK IAW AMM TASK 29-13-00-710-002-A REV 65 NO LEAKS AND THE TEST SATIFACTORY.
